# SDR 96UAL900740

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Pin
- Condition: Not Removed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, LANDING GEAR WOULD NOT RETRACT. AIRCRAFT RETURNED TO FIELD.  REMOVED NOSE LANDING GEAR DOWNLOCK PIN.  OPERATION CHECKS NORMAL.
